# SDR SWAA2016062153097

- Difficulty date: June 8, 2016
- Submitted: June 21, 2016
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 41,000 hours, 20,304 cycles
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 251A12403
- Part serial: 12757
- Condition: Loose
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 4 SPOILER ACTUATOR LOOSE DURING OPERATION.  R & R ACTUATOR IAW AMM.
